Posted by lindsay
on November 01, 2000 at 18:09:33:
In Reply to: Rouch patches, flakes, peeling, redness...H E L P! (13 fun weeks of Accutane) posted by Anne on November 01, 2000 at 14:25:30:
Hi Anne! I'm sorry to hear your skin is so flaky. Maybe you should try an AHA. Although my skin wasn't really flaky on accutane (I was super oily greasy girl before, so accutane just made my moisture level kind of normal) I really like Neutrogena Pore Refining Toner (it contains AHA's and BHA's) The area above my lip seems to be pretty dry lately, it doesn't flake but it's like my makeup won't hold there it's so dry. It's weird and it makes me look like I have a mustache! So after I put on my cetaphil moisturizer all over my face this morning, I put a huge extra glob of it above my lip and let it sit while I dried my hair and did all that crap and it had soaked in and today that area wasn't so dry. Maybe you could try that in the areas you peel more. Or a dab of a vitamin E capsule at night on those areas (but be careful it's definately not comodogenic, its pretty thick and oily stuff)
Well good luck Anne!
: Hi everyone. It's me again, whining about side effects...
: This morning was BAD. I woke up lookling, well, decent, but my skin had been especially dry and fragile last night, so instead of washing it this morning, I just wiped a Pond's Towlette over it (this helps with moisture as well as cleansing)I put on some loose powder, and went to school. When I got there, I went to the bathroom, looked in the mirror, and I was peeling and flaking all over the place. It was awful. And on the sides of my chin, I have these super rough patches, which are also flaking. Exfoliating doesn't seem to help. Should I try AHA's? Suggestions, please!
: Thanks so much,